# SDR VNAA202307051113

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 28,858 hours, 22,170 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN MAIN CABIN ON APPROACH CENTERED AROUND EXIT ROWS / PERFORMED TROUBLESHOOTING IAW CRJ700 FIM 21-22-00-810-806-A01. NOTED ELECTRICAL SMELL WITH RECIRCULATION FANS ON, NO SMELL PRESENT WITH RECIRCULATION FANS OFF. SEE LOGBOOK PAGE 22690263 FOR RECIRCULATION FAN DEFERRAL. PERFORMED OPERATIONAL TEST OF LEFT AND RIGHT RECIRCULATION FANS AND OPS CHECK GOOD, NO EVIDENCE OF SMOKE IN CABIN NOTED AT THIS TIME IAW CRJ 700 AMM 21-22-10-710-801. THIS CLEARS MEL 21-22-01-2. REMOVED COLLARS AND CLOSED CIRCUIT BREAKERS CBP1-A5, CBP2-A5 AND CBP2-B11 OPENED FOR MEL 21-22-01-2.
